Toggle Main Menu Toggle Search

ePrints

Cyclic cohomology of projective limits of topological algebras

Lookup NU author(s): Dr Zinaida Lykova

Downloads


Publication metadata

Author(s): Lykova ZA

Publication type: Article

Journal: Proceedings of the Edinburgh Mathematical Society

Year: 2006

Volume: 49

Issue: 1

Pages: 173-199

ISSN (print): 0013-0915

ISSN (electronic): 1464-3839

Publisher: Cambridge University Press

URL: http://dx.doi.org/10.1017/S0013091504000410

DOI: 10.1017/S0013091504000410


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share